Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Unexpected bleeding after taking i-pill, delayed periods. What next ?

Hi, me and my bf had almost protected sex on 10th of Aug(7th day after regular periods) , my last periods were on 4th august. But for more precaution i took i- pill on 11th aug. After 7 day of taking i-pill i.e on 17th aug had unexpected bleeding . When shoud my next periods come its 18th sept today but till now its not happened please help what to do next, should i go for pregnancy test or it is just a side effect of i-pill. Please help as soon as possible. I m really very scared
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

THe i-pill has the side effect of delayed periods, irregular periods, increased or decreased bleeding when one takes it.It is due to the side effect of the drug and likely to be due to the imbalance of hormonal levels.

The other side effects are nausea, vomiting, headaches, delaying or early occurrence of menstrual cycle, lower abdominal pain and in some cases excessive vaginal bleeding.The pill has a 95% chance of stopping the pregnancy, if taken within 24hours of unprotected sex.

If the periods doesn't come then you may have the blood pregnancy test done which is more specific test for diagnosing pregnancy.The sonography of uterus is still very confirmatory test for pregnancy and can be done to rule out pregnancy if the periods do not come in a few days.

Thank you

Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor